American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5440) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. Hajnal and I. Juhász. Two consistency results in topology. Bull. Amer. Math. Soc. 78 (1972) 711. MR 0315647.
Abstract, references, and article information   
View Article: PDF

[2] Zdeněk Frolík. A measurable map with analytic domain and metrizable range is quotient. Bull. Amer. Math. Soc. 76 (1970) 1112-1117. MR 0265539.
Abstract, references, and article information   
View Article: PDF

[3] Giovanni Vidossich. Two remarks on A. Gleason's factorization theorem. Bull. Amer. Math. Soc. 76 (1970) 370-371. MR 0256365.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1